Combinatorics and Probability

Papers

Arizmendi, O. 
k-divisible random variables in free probability
Advances in Applied Mathematics 93, 1-68.

Arizmendi, O., Perales, D.
Cumulants for Finite Free Probability
Journal of Combinatorial Theory, Series A, 155, 244-266 (April, 2018) 

Arizmendi, O. Juarez-Romero, O. 
On bounds for the energy of graphs and digraphs
Memorias Segundo Encuentro Matemáticos Mexicanos en el Mundo (2017). Por aparecer.

Arizmendi, O., Gelasio, S. 
Large area convex holes in random points sets 
SIAM Journal Discrete Mathematics, 30, 1866-1875 (2016).

Arizmendi, O., Gaxiola T. 
On the spectral distributions of distance $k$-graphs of free product graphs. 
Infinite Dimensional Analysis, Quantum Probabability and Related Topics 19, 1650017 (2016).

Arizmendi O., Hasebe, T., Lehner, F., Vargas, C. 
Relations between cumulants in noncommutative probability 
Advances in Mathematics 282, 56–92 (2015).

Arizmendi, O, Gaxiola, T. 
Asymptotic spectral distributions of distance $ k $-graphs of star product graphs 
Progress in Probability, Vol. 69 (2015), XI Symposium on Probability and Stochastic Processes, 47-58.

Arizmendi, O. 
Statistics of blocks in k-divisible non-crossing partitions 
Electronic. Journal of  Combinatorics 19 (2), Research Paper 47, (electronic) (2012)

Arizmendi, O., Vargas C. 
Products of free random variables and k-divisible non-crossing partitions 
Electronic Communications in Probability 17 (2012) no. 11, 13 pp.